Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 64, NWS Buffalo, NY

June 16, 2022

NWS Buffalo, NY issued this small craft advisory at Jun 16, 2022, 4:22 AM EDT. It took effect at Jun 16, 2022, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2022, 4:22 AM EDT (08:22 UTC)
In effect from
Jun 16, 2022, 11:00 AM EDT
Expired
Jun 16, 2022, 8:00 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

631 
WHUS71 KBUF 160822
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
422 AM EDT Thu Jun 16 2022

LEZ040-041-161630-
/O.NEW.KBUF.SC.Y.0064.220616T1500Z-220617T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
422 AM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-161630-
/O.NEW.KBUF.SC.Y.0064.220616T1500Z-220616T2200Z/
Upper Niagara River and Buffalo Harbor-
422 AM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
125 
WHUS71 KBUF 161507
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1107 AM EDT Thu Jun 16 2022

LEZ040-041-162315-
/O.CON.KBUF.SC.Y.0064.000000T0000Z-220617T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1107 AM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-162200-
/O.CON.KBUF.SC.Y.0064.000000T0000Z-220616T2200Z/
Upper Niagara River and Buffalo Harbor-
1107 AM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
481 
WHUS71 KBUF 162158
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
558 PM EDT Thu Jun 16 2022

LEZ020-162300-
/O.EXP.KBUF.SC.Y.0064.000000T0000Z-220616T2200Z/
Upper Niagara River and Buffalo Harbor-
558 PM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...


$$

LEZ040-041-170000-
/O.CON.KBUF.SC.Y.0064.000000T0000Z-220617T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
558 PM EDT Thu Jun 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 1:57 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 16, 1:57 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
157 AM EDT Thu Jun 16 2022

.SYNOPSIS...
A warm front will move across western New York overnight, with
increasing humidity and some showers and thunderstorms. Strong to
severe thunderstorms will develop ahead of a cold front and move
across the area Thursday afternoon into early evening.

&&

.NEAR TERM /THROUGH TODAY/...
Sultry conditions are present across western NY late tonight.
Temperatures and dewpoints remain in the 70s while a warm front is
situated north to south from Lake Ontario and across the Finger
Lakes region. Cooler and less humid conditions exist northeast of
the frontal boundary with a few widely scattered showers and
thunderstorms. Back in the warm sector, showers and thunderstorms
are tied to the warm front across Wayne, Ontario and northern Cayuga
counties late tonight. Frequent lightning with heavy rain have been
observed. Due to the environment, some thunderstorms may strong
winds and severe thunderstorm warnings are possible. Due to the
sultry conditions, pop-up showers and thunderstorms remain possible
across western NY into the morning hours.

...ENHANCED RISK FOR SEVERE WEATHER THURSDAY AFTERNOON INTO
EARLY EVENING...

Earlier...SPC upgraded the severe weather risk to enhanced for most
of our forecast area for Thursday, with an increased potential for
thunderstorms with damaging winds and large hail. Forecast
confidence in timing is high, with most of the severe weather
expected to occur between 1 p.m. and 6 p.m. as a line of storms
develops across far Western NY and intensifies at it moves from west
to east across the area. For the details...

The combination of daytime heating, dew points in the lower 70s, and
an approaching shortwave will develop significant, instability by
mid-day. A pre-frontal trough will move across the area just ahead
of a cold front, and this will provide a focus for convection.
Before this, scattered storms may develop along lake breeze
boundaries. There also will be moderate wind shear, with 700 mb
winds increasing to 40 kts and some directional component as well.
This should support organized convection with bowing line segments
and embedded super cells possible. Damaging winds are the primary
threat, with also a risk of large hail and isolated tornadoes if any
super cells develop. The strongest storms will likely be from the
Genesee Valley eastward, which is consistent with where SPC has it's
enhanced risk.

Otherwise, it will be another hot and humid day Thursday. Heat
index values will rise into the 90s at most locations, with mid to
upper 90s possible across the Lower Genesee Valley and Western
Finger Lakes regions. Did not have the confidence to issue a heat
advisory since any early convection may keep index values below
criteria.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A negatively tilted trough across the Upper Midwest tonight will
digress into a neutrally tilted one by the time it reaches the
Northeast Thursday night. This trough will then remain across the
Northeast with its axis lying parallel to the Atlantic coastline
through Saturday night.

Translating the pattern aloft down to the surface, the cold front
that will support the severe weather ahead of it Thursday afternoon
will push east across the area Thursday night and allow for some
cool dry air to push across the region. Overall this will support
the last of the showers and storms across the eastern portions of
the area to exit the region and leave the remainder of the area dry.
The cooler air will support lows Thursday night to drop into the 60s.

Friday, a shortwave will rotate through the upper level trough
overhead and support a second surface cold front to sweep southeast
across the area which will advect much colder air across the region
along with some moisture. That being said, a combination of the
moist air and mesoscale boundaries may support some showers south of
Lake Ontario and across the North Country Friday. Otherwise the
second cold frontal passage will also support breezy conditions
Friday with winds of 25 to 35 mph possible.

A broad ridge across the central portions of the country Saturday
will support surface high pressure to begin to push into the Lower
Great Lakes and therefore a cool dry day is expected.

Otherwise, with the trough aloft and a northwest wind field present
cold air will continue to filter across the region supporting much
cooler conditions Friday and Saturday. Highs Friday will range in
the mid to upper 70s where as Saturday will be the coolest day of
the period with highs in the 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
An elongated high pressure moving into the region will center over
the Eastern Great Lakes and the Appalachians on Sunday night and
Monday morning. This will provide a dry and pleasant day for Sunday
with temperatures in the upper 60s to low 70s. The dry weather
should continue into the first half of Monday.

Increased ridging along with a passing warm front will cause day to
day warming through the long term period. By Wednesday, temperatures
will reach into the upper 70s to upper 80s for most areas (though
depending on timing of a passing cold front). The passing warm front
will cause areas of showers with some thunderstorms also possible
starting Monday afternoon/evening time frame. Guidance is still
split on the timing of the warm frontal passage over the region with
some guidance a bit slower.

Similar to the pattern that has been or expected to occur this week
with the ridge, a convectively enhanced shortwave/MCS is expected to
drop southeast along the warm front between Monday night and Tuesday
night, depending on the model. Placement for this feature will be
reliant as to where the warm front will be in place, and whether
this feature will be over the forecast area of not. If the warm
front moves through quickly earlier in the week, then it will be a
warmer, but drier long term period. But if the front is a bit
slower, then the warm-up will be slower, with the increased chance
at the convective shortwave tracking over the area.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Scattered showers and thunderstorms continue late tonight as a warm
front from Lake Ontario into the Finger Lakes region slowly moves
east-northeast. Mainly VFR conditions expected the rest of the
overnight however heavy showers and thunderstorms are possible at
the terminals and may produce a brief period of IFR conditions with
gusty winds.

There will likely be a lull in thunderstorm activity Thursday
morning however a strong cold front will approach from the west.
Thunderstorms will redevelop, mainly along a pre-frontal trough
and/or lake breeze boundaries across the region. Locations such as
KIAG, KBUF may be sheltered from the lake breezes at first but
showers and storms may approach the terminals a little later.
Confidence is low to put TS in the TAF for these locations. A broken
line of thunderstorms will likely form from Lake Ontario across
western NY in the afternoon. Storms will track east moving east of
the North Country by evening. Some thunderstorms may be severe,
producing damaging winds and large hail. The line will be moving,
and should only impact any given terminal for an hour or two.

Outlook...

Thursday night...Mainly VFR. A chance of showers and
thunderstorms.
Friday...Mainly VFR. A chance of showers east of Lake Ontario.
Saturday and Sunday...VFR.
Monday...Mainly VFR. A chance of showers.

&&

.MARINE...
The next chance for stronger winds and building waves will be
Thursday into Friday as cold front will slowly cross the region.

Main hazard will be the potential for strong thunderstorms with
gusty winds. There's a persistent but low risk for storms overnight,
with more widespread strong storms expected Thursday afternoon into
early evening.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HSK/TMA
NEAR TERM...Apffel/HSK/RSH
SHORT TERM...EAJ
LONG TERM...SW
AVIATION...HSK
MARINE...Apffel/TMA
Hazardous weather outlook, Jun 15, 5:25 AM EDT, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EDT Wed Jun 15 2022

NYZ001>004-010>014-019>021-085-160930-
Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds, large hail and
torrential downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-160930-
Northern Cayuga-Oswego-Jefferson-Lewis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds, large hail and torrential
downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-062-063-160930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds and large hail will be
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-160930-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 15, 11:38 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1138 PM EDT Wed Jun 15 2022

NYZ002-003-010>014-085-160445-
Ontario NY-Livingston NY-Southern Erie NY-Wyoming NY-Orleans NY-
Genesee NY-Monroe NY-Northern Erie NY-
1138 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of Wyoming, east
central Erie, Livingston, southeastern Orleans, Genesee, southwestern
Monroe and west central Ontario Counties through 1245 AM EDT...

At 1137 PM EDT, Doppler radar was tracking a strong thunderstorm over
Attica and moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rochester, Chili, Batavia, Geneseo, Brighton, Gates-North Gates,
Darien Lakes State Park, Letchworth State Park, Henrietta, Le Roy,
Pembroke, Perry, Warsaw, Avon, Bennington, Mount Morris, Honeoye
Falls, Alden, Attica and Pavilion.

This includes the following highways...
 Interstate 390 between exits 6 and 12.
 Interstate 90 between exits 48A and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4265 7863 4314 7837 4317 7761 4265 7756
TIME...MOT...LOC 0337Z 272DEG 19KT 4288 7829

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Reynolds
Special weather statement, Jun 16, 12:41 AM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1241 AM EDT Thu Jun 16 2022

NYZ003-160515-
Monroe NY-
1241 AM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of northeastern Monroe
County through 115 AM EDT...

At 1240 AM EDT, Doppler radar was tracking a strong thunderstorm over
Irondequoit, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rochester, Greece, Irondequoit, Webster, Brighton, Gates-North Gates,
Penfield, Charlotte, Strong Memorial Hospital and Rochester General
Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4328 7754 4330 7746 4314 7738 4311 7765
      4323 7771 4331 7759
TIME...MOT...LOC 0440Z 252DEG 23KT 4320 7760

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JLA
Special weather statement, Jun 16, 1:12 AM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
112 AM EDT Thu Jun 16 2022

NYZ003>006-013-014-021-160630-
Allegany NY-Ontario NY-Livingston NY-Oswego NY-Wayne NY-Monroe NY-
Northern Cayuga NY-
112 AM EDT Thu Jun 16 2022

...A line of strong thunderstorms will impact portions of Wayne,
eastern Livingston, Cayuga, southwestern Oswego, northeastern
Allegany, southeastern Monroe and Ontario Counties through 230 AM
EDT...

At 110 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sodus to near Honeoye to Livonia
to Letchworth State Park. Movement was east at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oswego, Geneva, Fulton, Canandaigua, East Rochester, Webster,
Fairport, Dansville, Fair Haven Beach State Park, Ontario, Penfield,
Newark, Williamson, Marion, Lyons, Palmyra, Victor, Honeoye Falls,
Conesus and Bristol.

This includes the following highways...
 Interstate 390 between exits 4 and 5.
 Interstate 90 between exits 45 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Some of the storms may intensify, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4245 7790 4332 7736 4331 7697 4335 7681
      4342 7669 4345 7634 4302 7661 4301 7696
      4276 7698 4276 7731 4258 7737 4258 7766
      4253 7766 4253 7772 4246 7772
TIME...MOT...LOC 0510Z 264DEG 32KT 4327 7709 4272 7755

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

JLA
Special weather statement, Jun 16, 2:19 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
219 AM EDT Thu Jun 16 2022

NYZ006-160700-
Oswego NY-
219 AM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of southeastern Oswego
County through 300 AM EDT...

At 219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Fulton, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Central Square, Hastings, Constantia, West Monroe, Palermo, Phoenix,
Williamstown, Cleveland, Parish, Amboy Center, Pennellville, Mallory,
Gayville, Bernhards Bay, Sand Ridge and Lower South Bay.

This includes Interstate 81 between exits 32 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4333 7589 4332 7586 4316 7588 4318 7596
      4318 7600 4320 7604 4320 7608 4323 7610
      4324 7616 4327 7620 4324 7621 4322 7619
      4320 7621 4324 7626 4320 7627 4323 7631
      4323 7635 4344 7632 4345 7583
TIME...MOT...LOC 0619Z 274DEG 35KT 4333 7629

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JLA
Local storm report, Jun 16, 2:47 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
247 AM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     MARINE TSTM WIND 2 NE SODUS POINT        43.29N 76.96W
06/16/2022  M40 MPH          LOZ044             NY   BUOY

            MEASURED AT THE UPSTATE FRESHWATER INSTITUTE
            NEARSHORE BUOY NEAR SODUS POINT.

&&

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:15 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Wyoming60 min
Jun 15, 8:52 PM EDTSpecial Weather StatementBUFLivingston, Ontario53 min
Jun 15, 9:07 PM EDTSevere Thunderstorm WarningBUFLivingston53 min
Jun 15, 11:38 PM EDTSpecial Weather StatementBUFGenesee, Livingston, Wyoming67 min
Jun 16, 12:18 AM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming57 min
Jun 16, 12:41 AM EDTSpecial Weather StatementBUFMonroe34 min
Jun 16, 1:03 AM EDTSpecial Marine WarningBUF57 min
Jun 16, 1:12 AM EDTSpecial Weather StatementBUFOntario, Wayne78 min
Jun 16, 2:19 AM EDTSpecial Weather StatementBUFOswego41 min
Jun 16, 4:18 AM EDTHeat AdvisoryBUFCayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more14 hr
Jun 16, 5:35 AM EDTSpecial Marine WarningBUF85 min
Jun 16, 5:40 AM EDTSpecial Weather StatementBUFJefferson65 min
Jun 16, 2:17 PM EDTSpecial Marine WarningBUF58 min
Jun 16, 2:35 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie55 min
Jun 16, 3:08 PM EDTSpecial Marine WarningBUF37 min
Jun 16, 3:16 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans59 min
Jun 16, 3:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jun 16, 3:25 PM EDTSpecial Marine WarningBUF65 min
Jun 16, 3:36 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming54 min
Jun 16, 3:37 PM EDTSpecial Weather StatementBUFErie53 min
Jun 16, 3:57 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne18 min
Jun 16, 4:07 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans, Wayne35 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Monroe, Ontario, Wayne, Wyoming65 min
Jun 16, 4:14 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego61 min
Jun 16, 4:20 PM EDTSpecial Marine WarningBUF40 min
Jun 16, 4:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne40 min
Jun 16, 4:21 PM EDTSpecial Marine WarningBUF32 min
Jun 16, 4:24 PM EDTSpecial Marine WarningBUF49 min
Jun 16, 4:40 PM EDTSpecial Weather StatementBUFLewis65 min
Jun 16, 4:50 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 16, 5:04 PM EDTSevere Thunderstorm WarningBUFCayuga, Monroe, Ontario, Oswego, Wayne56 min
Jun 16, 5:45 PM EDTSpecial Weather StatementBUFLewis30 min
Jun 16, 5:57 PM EDTSpecial Marine WarningBUF44 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego, Wayne62 min

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.